# SDR VNAA0511004

- Difficulty date: November 6, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 3,198 hours, 3,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE ON THE NOSE OF THE AIRCRAFT.  MAINTENANCE PERFORMED AN EN ROUTE LIGHTNING STRIKE INSPECTION AND FOUND EVIDENCE OF LIGHTNING DAMAGE ON THE RT HORIZONTAL STABILIZER TIP FAIRING.  THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION.  ALL DAMAGE FOUND WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
